MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire stuck occurred.A 200cm, 8cm v-18 control wire was selected for use.During the procedure, it was noted that the guidewire become stuck with the 5x60mm non-boston scientific balloon catheter.The procedure was completed with a different device.No complications were reported.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18705402
Report Number2124215-2024-08146
Device Sequence Number6275930
Product Code DQX
UDI-Device Identifier08714729070191
UDI-Public08714729070191
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0032722854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: YOROI 18 5X60MM.
Patient SexUnknown